# SDR FDEA2019022650497

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 74,217 hours, 20,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO.  PART 25FEB19 10:27   ICN U  IDENTIFIED PARTS  EMERG EXIT LIGHTS    " RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 07MAR19  MEL 33-50-04: EMER LIGHTS - INOP."  THE PART NIS IN ICN.
